# SDR DALA2015090505464

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 51,917 hours, 20,789 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY OVEN EXPERIENCED AN ELECTRICAL BURNING ODOR AND FAINT BLUE SMOKE AT ONE POINT.  MAINTENANCE INSTALLED A SERVICEABLE OVEN.  TESTED GOOD, NO SMOKE NOTED. OVEN STAYED STEADY AT PRESET TEMP.
